Previous |  Up |  Next

Article

Keywords:
abstract integration; extension of integral; Kurzweil-Henstock integration
Summary:
This work is a continuation of the paper (Š. Schwabik: General integration and extensions I, Czechoslovak Math.\ J. 60 (2010), 961--981). Two new general extensions are introduced and studied in the class $\frak T$ of general integrals. The new extensions lead to approximate description of the Kurzweil-Henstock integral based on the Lebesgue integral close to the results of S. Nakanishi presented in the paper (S. Nakanishi: A new definition of the Denjoy's special integral by the method of successive approximation, Math.\ Jap. 41 (1995), 217--230).
References:
[1] Bongiorno, B., Piazza, L. Di, Skvortsov, V.: A new full descriptive characterization of Denjoy-Perron integral. Real Anal. Exch. 21 (1995), 656-663. MR 1407278 | Zbl 0879.26026
[2] Foran, J.: Fundamentals of Real Analysis. Marcel Dekker New York (1991). MR 1201817 | Zbl 0744.26004
[3] Gordon, R. A.: The Integrals of Lebesgue, Denjoy, Perron and Henstock. American Mathematical Society Providence (1994). MR 1288751 | Zbl 0807.26004
[4] Kubota, Y.: Abstract treatment of integration. Math. J. Ibaraki Univ. 29 (1997), 41-54. DOI 10.5036/mjiu.29.41 | MR 1601363 | Zbl 0924.26005
[5] Kurzweil, J.: Nichtabsolut konvergente Integrale. BSB B. G. Teubner Verlagsgesellschaft Leipzig (1980). MR 0597703 | Zbl 0441.28001
[6] Lee, P.-Y.: Lanzhou Lectures on Henstock Integration. World Scientific Singapore (1989). MR 1050957 | Zbl 0699.26004
[7] Lee, P.-Y., Výborný, R.: The Integral; An Easy Approach after Kurzweil and Henstock. Cambridge Univ. Press Cambridge (2000). MR 1756319
[8] Nakanishi, S.: A new definition of the Denjoy's special integral by the method of successive approximation. Math. Jap. 41 (1995), 217-230. MR 1317766 | Zbl 0932.26007
[9] Saks, S.: Theory of the Integral. Hafner New York (1937). Zbl 0017.30004
[10] Schwabik, Š.: Variational measures and the Kurzweil-Henstock integral. Math. Slovaca 59 (2009), 731-752. DOI 10.2478/s12175-009-0160-1 | MR 2564330
[11] Schwabik, Š.: General integration and extensions I. Czech. Math. J. 60 (2010), 961-981. DOI 10.1007/s10587-010-0087-2 | MR 2738960
[12] Thomson, B. S.: Derivates of Interval Functions. Mem. Am. Math. Soc. 452 (1991). MR 1078198 | Zbl 0734.26003
Partner of
EuDML logo